# SDR CA130723001

- Difficulty date: July 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, WHILE CHARGING IPAD, SMOKE WAS SEEN ON THE F/O`S SIDE COMING FROM THE DOCUMENT BAG AREA.  IT WAS OBSERVED TO BE COMING FROM THE IPAD LEAD WHICH WAS RESTING ON THE IPAD COVER, SLIGHTLY COILED.  LEAD WAS PULLED OUT OF USB SOCKET WAS RED HOT TO THE TOUCH.  NO FURTHER SMOKE SEEN.  CBS CHECKED, NONE OUT.  NO FURTHER ACTION TAKEN.  EFB POWER SOURCES AND INSTALLED UNDER A OPERATOR GENERATED SB, SB24-E2066 ISS. 5 SB.  THE IPAD POWER LEAD IS A GENERIC OVER THE COUNTER LEAD.
